# SDR DL757011394

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 51,466 hours, 26,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Misdrilled
- Location: Fs 445, S-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 440-456 / STRG. 28L-28R :              TOOLING DAMAGE REPAIR                                       THE FUSELAGE SKIN WAS GOUGED AND MISDRILLED DURING          REPLACEMENT OF A TCAS ANTENNA BETWEEN FS 440 & 456 AND      BETWEEN STRINGERS 28L & 28R.  THE DAMAGE WAS REMOVED WITH   A 15" X 13" CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED    WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 381547-14,     REV A.
